# SDR CAL960599

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Compt
- Part time: 70,772 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 3 INCH CRACK IN AFT CARGO COMPARTMENT DOOR CUTOUT FORWARD FRAME.  THE FRAME SECTION WAS REMOVED AND REPLACED IAW EA 5310-02555.  (M)
